Getting pregnant with the pill is a very remote possibility but not entirely impossible. Find out when it can happen and how to realize it in time.
Getting pregnant with birth control pills is one of the biggest fears for anyone not looking for a pregnancy. And, although it is a very difficult possibility, it cannot be said that it is not impossible. In fact, there are circumstances in which pregnancy can occur even despite the constant intake of the pill. Let’s find out, then, what are the cases, if there is damage to the fetus and how to manage the situation.
Can you get pregnant with the pill?
The contraceptive pill is one of the safest remedies to avoid becoming pregnant. However, it is not a foolproof method, which is why, when asked if you can get pregnant with the pill, the answer is yes.
The causes can be different and mostly depend on incorrect or careless use of the pill. In fact, it may happen that you forget to take one, take a low-dose pill or make it ineffective. This can happen as a result of diarrhea shortly after taking it or, in some cases, even after vomiting. Finally, it should not be forgotten that there are drugs such as, for example, antibiotics , which can interact with its intake.
In the case of situations similar to those mentioned above, it is possible that ovulation will restart making pregnancy possible. For this reason it is important to pay attention to everything that happens during the month, pointing out to the gynecologist the possible intake of drugs.
Symptoms of pregnancy with the pill
Contrary to popular belief, the symptoms of a pregnancy on the pill are no different from those of a wanted pregnancy. These remain in fact unchanged and can be summarized as follows:
– Persistent fatigue
– Abdominal cramps
– Implant losses
– Cycle delay
Regarding the fear of getting pregnant with the pill and the risks to the fetus, recent studies have shown that this is very unlikely. These are in fact hormones that do not interfere with its development. Obviously, if you are pregnant, it is important to stop the pill immediately and report the situation to the gynecologist.